# SDR UPS96220941

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT KEEL BEAM VERTICAL STIFFENER EXFOLIATION CORROSION STA 940 WL 185.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS SRM 51-40-4 FIG 1 AND 51-30-2.
